# SDR MHJ2002F00000

- Difficulty date: January 28, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N3208Q
- Make and model: Cessna 401
- Aircraft serial: 4010008
- Engine: Cont GTSIO520C
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Pump
- Part number: 476411
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER PUMP, INOPERATIVE.
